# SDR ASAA2013062095236

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,081 hours, 7,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Intermittent
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON DURING RECALL OUT ON RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK RT PACK/ZONE TEMP CONTROLLER.  DETERMINED TO BE INTERMITTENT FAULT.  OPS CHECKED NORMAL, NO HISTORY 60 DAYS REF AMM 21-61-00-700-806-002.
